# SDR SWAA040991

- Difficulty date: April 5, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6573709
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND L1 AND R1 DOOR EVAC SLIDE LIGHTS INOP.  REPAIRED BROKEN WIRE AT OVERHEAD PANEL IN COCKPIT PER WDM AND MM.
